Volume 1, Issue 4, November 2016, Page: 86-92
Hermite-Hadamard Type Integral Inequalities for Log-η-Convex Functions
Mohsen Rostamian Delavar, Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, Bojnord, Iran
Farhad Sajadian, Department of Mathematics, Semnan University, Semnan, Iran
Received: Sep. 9, 2016;       Accepted: Oct. 17, 2016;       Published: Nov. 9, 2016
DOI: 10.11648/j.mcs.20160104.13      View  3674      Downloads  174
In this paper by using the concept of log-η-convexity of functions some interesting inequalities are investigated. In fact new Hermite-Hadamard type integral inequalities involving log-η-convex function are established. The obtained results have as particular cases those previously obtained for log-convex
Log-η-Convex Functions, Integral Inequalities, Hermite-Hadamard Type Inequalities
To cite this article
Mohsen Rostamian Delavar, Farhad Sajadian, Hermite-Hadamard Type Integral Inequalities for Log-η-Convex Functions, Mathematics and Computer Science. Vol. 1, No. 4, 2016, pp. 86-92. doi: 10.11648/j.mcs.20160104.13
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
R. Ahlswede and D. E. Daykin, Integrals inequalities for increasing functions, Mathematical Proceedings of the Cambridge Philosophical Society, Cambridge University Press, 86(3)( 1979), 391–394.
A. Aleman, On some generalizations of convex sets and convex functions, Anal. Numer. Theor. Approx. 14 (1985), 1-6.
C. R. Bector and C. Singh, B-Vex functions, J. Optim. Theory. Appl. 71(2) (1991), 237-253.
S. S. Dragomir, C. E. M. Pearce, Selected Topics on Hermite–Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, (2000).
B. Definetti, Sulla stratificazioni convesse, Ann. Math. Pura. Appl. 30 (1949), 173-183.
M. Eshaghi Gordji, S. S. Dragomir and M. Rostamian Delavar, An inequality related to η-convex functions (II), Int. J. Nonlinear Anal. Appl. 6(2) (2015), 26-32.
M. Eshaghi Gordji, M. Rostamian Delavar and M. De La Sen, On φ-convex functions, J. Math. Inequal. 10(1) (2016), 173-183.
M. Eshaghi Gordji, M. Rostamian Delavar and S. S. Dragomir, Some inequalities related to η-convex functions, Preprint, RGMIA Res. Rep. Coll. 18(2015), Art. 08. [Online http://rgmia.org/papers/v18/v18a08.pdf].
M. Eshaghi, F. Sajadian and M. Rostamian Delavar, Inequalities for log-η-convex functions, to apear in Int. J. Nonlinear Anal. Appl.
M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl. 80 (1981), 545-550.
D. H. Hyers and S. M. Ulam, Approximately convex functions, Proc. Amer. Math. Soc. 3 (1952), 821-828.
I. Hsu and R. G. Kuller, Convexity of vector-valued functions, Proc. Amer. Math. Soc. 46 (1974), 363-366.
J. L. W. V. Jensen, On konvexe funktioner og uligheder mellem middlvaerdier, Nyt. Tidsskr. Math. B. 16 (1905), 49-69.
D. Kuroiwa, Convexity for set-valued maps, Appl. Math. Lett. 9 (1996), 97-101.
R. B. Manfrino, R. V. Delgado and J.A.G. Ortega, Inequalities a Mathematical Olympiad Approach, Birkha ̈user, (2009).
O. L. Mangasarian, Pseudo-convex functions, SIAM Journal on Control, 3 (1965), 281-290.
D. S. Mitrinovic´, J. E. Pecˇaric´, A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, (1993).
J. E. Pecaric, F. Proschan and Y. L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, Boston, (1992).
B. T. Polyak, Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Math. Dokl. 7 (1966), 72-75.
T. Rajba, On strong delta-convexity and Hermite-Hadamard type inequalities for delta-convex functions of higher order, Math. Inequal. Appl. 18(1) (2015), 267-293.
M. Rostamian Delavar and S. S. Dragomir, On η-convexity, to appear in Math. Inequal. Appl.
S. Varosanec, On h-convexity, J. Math. Anal. Appl. 326(1) (2007), 303-311.
X. M. Yang, E-convex sets, E-convex functions and E-convex programming, J. Optim. Theory. Appl. 109 (2001), 699-704.
Browse journals by subject